# SDR AALA202407241503

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 44,481 hours, 18,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Sheared
- Location: L1 Gust Lock
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FORWARD BOARDING DOOR DIFFICULT TO CLOSE AND OPEN. INSPECTED DOOR, FOUND L-1 DOOR GUST LOCK PIN SHEARED, REMOVED AND INSTALLED SERVICEABLE L-1 DOOR GUST LOCK PIN, OPERTIONAL CHECK GOOD. PER AMM 52-11-21.
